# SDR YENA2024071601001

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 20,052 hours, 6,425 cycles
- Engine: Iae V2533A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Eiu
- Part number: 3957985206
- Part serial: Q05720019762
- Condition: Failed
- Location: Zone 400
- Part time: 20,052 hours, 6,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1194, MBJ-BOS. 'ENG 2 BEARING 4 OIL SYS HI PRESS- ECAM IN-FLIGHT. ALL ENGINE PARAMETERS NORMAL; REMOVED AND REPLACED #2 ENG EIU IAW AMM 73-25-34. OPS CHECKED GOOD. A/C OK TO CONTINUED SVC.'
